# SDR YADA2012F00054

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 11,202 hours, 12,722 cycles
- Engine: Pwa PT6A65B
- Engine time: 19,948 hours, 129,967 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 310048001
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 19,948 hours, 129,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 765, ENROUTE, THE PILOT OBSERVED TORQUE SURGES OF 400 FT LBS. TO 1,000 FT LBS. ON THE NR 1 ENGINE.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT CONTINUED ON TO ANC.  ON LANDING, MX FOUND THE OIL FILTER CONTAMINATED WITH METAL DEBRIS AND CHUNKS OF WHAT APPEARS TO BE PARTS OF A BEARING RACE AT THE REDUCTION GEAR BOX SCREEN.  THE ENGINE WILL BE REMOVED AND SENT TO THE MFG FOR EVALUATION.
